# SDR NACA2023121820001

- Difficulty date: December 12, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,753 hours, 18,835 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE ANTI ICE EICAS MESSAGE WHEN ANTI ICE SELECTED OFF AT LOWER POWER SETTINGS. ON PRELIM INSPECTION FOUND NO L ENG TAI EICAS MESSAGE. NOR VALVE LIGHT ILLUMINATED. PERFORMED L ENG TAI VAIVE OPERATIONAL CHECK, OPS CHECK GOOD.
